# SDR CA970903018

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 11 & 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF NR11 AND NR12 TIRES BLEW, REPLACED. RIGHT HAND (ADF) AUTOMATIC DIRECTION FINDER SENSE ANTEWNNA AND PANEL 194C REPLACED.
